CSpace
非协调Wilson有限元的多重网格方法
蔚喜军
1993
Source Publication计算数学
ISSN0254-7791
Volume015Issue:003Pages:346
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38217
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
蔚喜军. 非协调Wilson有限元的多重网格方法[J]. 计算数学,1993,015(003):346.
APA 蔚喜军.(1993).非协调Wilson有限元的多重网格方法.计算数学,015(003),346.
MLA 蔚喜军."非协调Wilson有限元的多重网格方法".计算数学 015.003(1993):346.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[蔚喜军]'s Articles
Baidu academic
Similar articles in Baidu academic
[蔚喜军]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[蔚喜军]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.